# SDR SWAA2021073088621

- Difficulty date: June 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: B 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SPLICE STRAP AT ST 773 IS CORRODED IN MANY PLACE (228-003) ; / [01] RECEIVED NEW STRAP AND REPLACED AT AFT CARGO FLOOR SPLICE STRAP STA 773 AS PER AIPC 53-42-11-30 NOTE: NEW PART WILL BE INSTALL ON TASK CARD#TTG8Q004FAR0; [02] VERIFIED NEW STRAP FOR STA 773; [03] REF. : B737-700 SRM 53-00-53-2R-5.
